English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Shells of twisted flag varieties and the Rost invariant

Garibaldi, S., Petrov, V., & Semenov, N. (2016). Shells of twisted flag varieties and the Rost invariant. Duke Mathematical Journal, 165(2), 285-339. doi:10.1215/00127094-3165434.

Item is

Files

show Files
hide Files
:
Garibaldi_Shells of twisted_2016.pdf (Publisher version), 373KB
 
File Permalink:
-
Name:
Garibaldi_Shells of twisted_2016.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-
:
Garibaldi_Shells of twisted_oa_2016.pdf (Any fulltext), 437KB
Name:
Garibaldi_Shells of twisted_oa_2016.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Garibaldi, Skip, Author
Petrov, Victor1, Author           
Semenov, Nikita1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Duke Mathematical Journal
  Alternative Title : Duke Math. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 165 (2) Sequence Number: - Start / End Page: 285 - 339 Identifier: -